How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Saha Your Own Question
Dr. Saha
Dr. Saha, Doctor (MD)
Category: Health
Satisfied Customers: 17768
Experience:  35 years of experience
8227957
Type Your Health Question Here...
Dr. Saha is online now
A new question is answered every 9 seconds

RR JD

Customer Question

hi i've been on nexium 40mg (once a day) since july 25th (had to stop taking it for a week to take the h.pylori package to treat borderline h.pylori). it's been about 3 weeks that i'm back on nexium and it's been a week that i'm feeling very fatigued, fever, insomnia, swelling the right side of my gum. could these be a side effect of nexium? will they go away? thanks
Submitted: 4 years ago.
Category: Health
Expert:  Dr. Saha replied 4 years ago.
Hello,

Welcome to Just Answer.

How large is the swelling of the gum?

Is there any discharge from it?

How high is the temperature?

Thank you.
Customer: replied 4 years ago.

i don't know how high is my temprature. i'm actually not sure if i have a fever but i feel very hot. the swelling isn't too large, i think it has gone down a bit since last night. yes when i brush my teeth my gums bleed (they didn't before atleast not for a few months). could these be side effects of nexium? will they fully go away?

Expert:  Dr. Saha replied 4 years ago.


Thank you for the information,

Nexium can cause swelling of tongue, ulceration etc.

But your symptoms can be due to other factors like an inflammation, infection of the gum or gingivitis.

Sometimes deficiency of vitamins can be factors.

I would advise to take an examination by doctor.

Please take plenty of fluid, fresh vegetables & fruits.

These are rich in vitamins.

I hope this information helps.
Please continue conversation till you are satisfied.

I will be happy to assist, if you need any clarification.

Please do not click "bad" or "poor" as this leaves negative feedback. If you aren't 100% satisfied or have follow up questions, just click "reply."

Regards.
Customer: replied 4 years ago.

i think it's the nexium. i've had a very stressfull week cause i just bought a morkie puppy and i've been surprized a lot. have to wake up early to take him out for walks, i have to walk him and play with him several times a day. he's a handfull and very energetic (specially becuase of his breed) and he's untrained so i'm learning how to train him. but i hope this goes a way. i'll check with my doctor anyways. thanks but as i said i've feeling that the swelling in my gums has been going down since last night.

Expert:  Dr. Saha replied 4 years ago.
Nexium may be factor.

But side effects from a medicine would start when you take it.

It is good to hear that the swelling is going down.
Customer: replied 4 years ago.

actually they did start when i started taking but they weren't this bad.

Expert:  Dr. Saha replied 4 years ago.


As it started when you started taking nexium, it can be a side effect.

Related Health Questions